Articles

type: Journal
Title DOI Date
A variant of Gerdt s algorithm for computing involutive bases #
Using Grobner bases for factoring polynomials over algebraic extension fields #
Efficient Computation of Castelnuovo-Mumford Regularity #
Erratum to A New Algorithm for Discussing Grobner Bases with Parameters J.Symbolic Comput. 33(1-2)(2002) 183-208 #
Sharper Complexity Bounds for Zero-dimensional Grobner Bases and Polynomial System Solving #
Applying IsRewritten Criterion on Buchberger Algorithm #
A New Solution to the Relative Orientation Problem Using Only 3 Points and the Vertical Direction #
Computing Syzygies by Faugere s F5 Algorithm #
Extended F5 Criteria #
Strong Noether Position and Stabilized Regularities #
type: Conference
Title Date
Factorization of Parametric Polynomials
A New Efficient Algorithm for Computing SAGBI-Grobner Bases in Invariant Rings
Detecting Unnecessary Reductions in Computing Grobner Bases over Galois Rings
Computing Primary Decomposition of Zero-dimensional Ideals over Finite Fields
Computing Minimal Polynomial of Parametric Matrices
Grobner Basis Theory and Applications
Classification of Cubic Curves by Grobner Systems
Using Buchberger s Criteria for Computing Comprehensive Grobner Bases
Computing Minimal Polynomial of Matrices by Grobner Bases
A Hybrid Algorithm for Solving 7 Parameters Transformation